# SDR DALA2021030401220

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CRACK ON FRAME STA 800RH BTW S-8R AND S-9R AT PASSENGER CABIN. REPAIRED PER ERA 590292-14 (LP 1743226)
